MathSciNet Relay Station
MathSciNet bibliographic data
MR2801152 65M08 (65M15)
Zhang, Tong; Zhong, He; Zhao, Jing A full discrete two-grid finite-volume method for a nonlinear parabolic problem. Int. J. Comput. Math. 88 (2011), no. 8, 1644–1663.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement